# SDR 97ZZZX1103

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7162K
- Make and model: Cessna 402B
- Aircraft serial: 402B1208
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork Bolt
- Part number: 50452112
- Condition: Broken
- Location: Nlg
- Part time: 9,243 hours
- Component: 08421043
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LAND, PILOT SELECTED GEAR DOWN.  NOSE GEAR SHOWED UNSAFE.  A FLY-BY WAS DONE AND PERSONNEL ON THE GROUND VERIFIED THE NOSE LANDING GEAR WAS TRAILING AT 45 DEGREES.  THE AIRCRAFT RETURNED TO HOME BASE AND A NOSE GEAR UP LANDING WAS MADE.  INSPECTION REVEALED THE NOSE LANDING GEAR FORK BOLT HAD BROKEN.  METAL FATIGUE IS SUSPECTED DUE TO THE HIGH TIME ON PART.
